# SDR C77A330321

- Difficulty date: November 4, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 7,603 hours, 4,493 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 006332
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ILLUMINATE WHEN POWER IS SHUTOFF.  R & R R2 EMERGENCY LIGHT PACK IAW E175 AMM 33-50-01, 0PS CHECKS GOOD, ACFT OK FOR SERVICE.
